Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 11

Short-time existence of the Ricci flow on noncompact Riemannian manifolds
Guoyi Xu.
Trans. Amer. Math. Soc. 365 (2013), 5605-5654
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091259
Translating solutions to Lagrangian mean curvature flow
André Neves and Gang Tian.
Trans. Amer. Math. Soc. 365 (2013), 5655-5680
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091260
Derived equivalences for $Φ$-Auslander-Yoneda algebras
Wei Hu and Changchang Xi.
Trans. Amer. Math. Soc. 365 (2013), 5681-5711
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091261
A complex surface of general type with $p_{g}=0$, $K^{2}=2$ and $H_{1}=\mathbb{Z}/4\mathbb{Z}$
Heesang Park, Jongil Park and Dongsoo Shin.
Trans. Amer. Math. Soc. 365 (2013), 5713-5736
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091262
Recovery of a source term or a speed with one measurement and applications
Plamen Stefanov and Gunther Uhlmann.
Trans. Amer. Math. Soc. 365 (2013), 5737-5758
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091263
Variation for singular integrals on Lipschitz graphs: $L^{p}$ and endpoint estimates
Albert Mas.
Trans. Amer. Math. Soc. 365 (2013), 5759-5781
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091264
Additivity of the dp-rank
Itay Kaplan, Alf Onshuus and Alexander Usvyatsov.
Trans. Amer. Math. Soc. 365 (2013), 5783-5804
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091265
Fractional iteration of series and transseries
G. A. Edgar.
Trans. Amer. Math. Soc. 365 (2013), 5805-5832
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091266
The relative Hochschild-Serre spectral sequence and the Belkale-Kumar product
Sam Evens and William Graham.
Trans. Amer. Math. Soc. 365 (2013), 5833-5857
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091267
Geometric grid classes of permutations
Michael H. Albert, M. D. Atkinson, Mathilde Bouvel, Nik Ruškuc and Vincent Vatter.
Trans. Amer. Math. Soc. 365 (2013), 5859-5881
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091268
Dagger closure and solid closure in graded dimension two
Holger Brenner and Axel Stäbler.
Trans. Amer. Math. Soc. 365 (2013), 5883-5910
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091269
The Bishop-Phelps-Bollobás Theorem for bilinear forms
María D. Acosta, Julio Becerra-Guerrero, Domingo García and Manuel Maestre.
Trans. Amer. Math. Soc. 365 (2013), 5911-5932
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091270
Normally hyperbolic invariant manifolds for random dynamical systems: Part I - persistence
Ji Li, Kening Lu and Peter Bates.
Trans. Amer. Math. Soc. 365 (2013), 5933-5966
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091271
Free products in R. Thompson’s group $V$
Collin Bleak and Olga Salazar-Díaz.
Trans. Amer. Math. Soc. 365 (2013), 5967-5997
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091272
Sections of surface bundles and Lefschetz fibrations
R. İnanç Baykur, Mustafa Korkmaz and Naoyuki Monden.
Trans. Amer. Math. Soc. 365 (2013), 5999-6016
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091273
The Kakimizu complex of a connected sum of links
Jessica E. Banks.
Trans. Amer. Math. Soc. 365 (2013), 6017-6036
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091274
Demazure modules and Weyl modules: The twisted current case
Ghislain Fourier and Deniz Kus.
Trans. Amer. Math. Soc. 365 (2013), 6037-6064
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091275
Geometry and Markoff’s spectrum for $\mathbb{Q}(i)$, I
Ryuji Abe and Iain R. Aitchison.
Trans. Amer. Math. Soc. 365 (2013), 6065-6102
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091276
Resolvent at low energy III: The spectral measure
Colin Guillarmou, Andrew Hassell and Adam Sikora.
Trans. Amer. Math. Soc. 365 (2013), 6103-6148
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091277
Inverse problems for deformation rings
Frauke M. Bleher, Ted Chinburg and Bart de Smit.
Trans. Amer. Math. Soc. 365 (2013), 6149-6165
Abstract, references and article information
Full-text PDF
MathSciNet review: 3091278